# SDR SWIA2018032744426

- Difficulty date: February 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 30,006 hours, 22,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Chafed
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE LANDS #2, 3, 4, 5, 7, 8, & 27 HAVE CHAFING DAMAGE ON FUSELAGE SIDE OF HINGE. (C-CHECK) RO: 03/24/2018 REMOVED PASSENGER DOOR HINGE FROM THE FUSELAGEAND REPLACED WITH NEW REPLACEMENT HINGE REFERENCING IAW SRM.
